# SDR FDEA202102100321

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 4,092 hours, 1,885 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

"LE SLAT DISAGREE" ON APPROACH. PRIOR TO RUNNING  QRH EXECUTED GO AROUND WITH FLAPS AT 25', WHEN  FLAPS WERE MOVED BACK TO 20', "LE SLAT DISAGREE"  LIGHT WENT AWAY. FLAPS WERE LOWERED BACK TO 25' AND  ALL INDICATIONS WERE NORMAL. EMERGENCY DECLARED AS  PRECAUTION   REFERENCED 767 FIM 27-81, FAULT TREE 808, FIG. 106,  NO EXISTING FAULTS ON FSEU, TEST PASSED. VISUAL  INSPECTION OF SLATS REVEALED NO DISCREPENCIES,  SLATS OPERATED AS DESCRIBED IN PREVIOUSLY LISTED  FIM. NO EICAS MESSAGE FOUND AND NO RECENT HISTORY  FOUND CURRENTLY. VERBAL DEBRIEF FROM CREW STATED  AIRCRAFT CLEANED UP NICELY ON SECOND APPROACH.
